Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Convex projective structures on nonhyperbolic three-manifolds

Samuel A Ballas, Jeffrey Danciger and Gye-Seon Lee

Geometry & Topology 22 (2018) 1593–1646
Bibliography
1 Y Benoist, Convexes divisibles, III, Ann. Sci. École Norm. Sup. 38 (2005) 793 MR2195260
2 Y Benoist, Convexes divisibles, IV : Structure du bord en dimension 3, Invent. Math. 164 (2006) 249 MR2218481
3 Y Benoist, Convexes hyperboliques et quasiisométries, Geom. Dedicata 122 (2006) 109 MR2295544
4 Y Benoist, A survey on divisible convex sets, from: "Geometry, analysis and topology of discrete groups" (editors L Ji, K Liu, L Yang, S T Yau), Adv. Lect. Math. 6, International (2008) 1 MR2464391
5 H U Boden, S Friedl, Metabelian SL(N, ) representations of knot groups, III : Deformations, Q. J. Math. 65 (2014) 817 MR3261968
6 B A Burton, R Budney, W Pettersson, others, Regina : software for 3–manifold topology and normal surface theory, (1999–)
7 J O Button, A 3–manifold group which is not four dimensional linear, J. Pure Appl. Algebra 218 (2014) 1604 MR3188859
8 E Calabi, On compact, Riemannian manifolds with constant curvature, I, from: "Differential geometry" (editor C B Allendorfer), Proc. Sympos. Pure Math. 3, Amer. Math. Soc. (1961) 155 MR0133787
9 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
10 S Choi, A classification of radial or totally geodesic ends of real projective orbifolds, I: A survey of results, preprint (2015) arXiv:1501.00348
11 S Choi, The convex real projective orbifolds with radial or totally geodesic ends: a survey of some partial results, from: "In the tradition of Ahlfors–Bers, VII" (editors A S Basmajian, Y N Minsky, A W Reid), Contemp. Math. 696, Amer. Math. Soc. (2017) 51 MR3715441
12 S Choi, G S Lee, L Marquis, Projective deformations of hyperbolic Coxeter 3–orbifolds of finite volume, in preparation
13 D Cooper, D Long, M Thistlethwaite, Computing varieties of representations of hyperbolic 3–manifolds into SL(4, ), Experiment. Math. 15 (2006) 291 MR2264468
14 D Cooper, D D Long, M B Thistlethwaite, Flexing closed hyperbolic manifolds, Geom. Topol. 11 (2007) 2413 MR2372851
15 D Cooper, D Long, S Tillmann, Deforming convex projective manifolds, Geom. Topol. 22 (2018) 1349
16 M Culler, N M Dunfield, J R Weeks, SnapPy : a computer program for studying the topology of 3–manifolds, (2015)
17 J Danciger, A geometric transition from hyperbolic to anti-de Sitter geometry, Geom. Topol. 17 (2013) 3077 MR3190306
18 C Ehresmann, Sur les espaces localement homogenes, Enseign. Math. 35 (1936) 317
19 E Fominykh, S Garoufalidis, M Goerner, V Tarkaev, A Vesnin, A census of tetrahedral hyperbolic manifolds, Exp. Math. 25 (2016) 466 MR3499710
20 W M Goldman, Affine manifolds and projective geometry on surfaces, BA thesis, Princeton University (1977)
21 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations" (editors W M Goldman, A R Magid), Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
22 W M Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791 MR1053346
23 P de la Harpe, On Hilbert’s metric for simplices, from: "Geometric group theory, I" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 97 MR1238518
24 M Heusener, O Medjerab, Deformations of reducible representations of knot groups into SL(n, ), Math. Slovaca 66 (2016) 1091 MR3602606
25 M Heusener, J Porti, Infinitesimal projective rigidity under Dehn filling, Geom. Topol. 15 (2011) 2017 MR2860986
26 M Heusener, J Porti, E Suárez Peiró, Deformations of reducible representations of 3–manifold groups into SL2(), J. Reine Angew. Math. 530 (2001) 191 MR1807271
27 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
28 D Johnson, J J Millson, Deformation spaces associated to compact hyperbolic manifolds, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 48 MR900823
29 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
30 M Kapovich, Convex projective structures on Gromov–Thurston manifolds, Geom. Topol. 11 (2007) 1777 MR2350468
31 J L Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968) 103 MR0239529
32 L Marquis, Espace des modules de certains polyèdres projectifs miroirs, Geom. Dedicata 147 (2010) 47 MR2660566
33 S Nakajima, Über konvexe Kurven und Flächen, Tôhoku Math. J. 29 (1928) 227
34 P Przytycki, D T Wise, Mixed 3–manifolds are virtually special, J. Amer. Math. Soc. 31 (2018) 319 MR3758147
35 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (2006) MR2249478
36 R W Richardson, Commuting varieties of semisimple Lie algebras and algebraic groups, Compositio Math. 38 (1979) 311 MR535074
37 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
38 H Tietze, Über Konvexheit im kleinen und im großen und über gewisse den Punkten einer Menge zugeordnete Dimensionszahlen, Math. Z. 28 (1928) 697 MR1544985
39 È B Vinberg, Discrete linear groups that are generated by reflections, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 1072 MR0302779
40 A Weil, On discrete subgroups of Lie groups, Ann. of Math. 72 (1960) 369 MR0137792
41 A Weil, On discrete subgroups of Lie groups, II, Ann. of Math. 75 (1962) 578 MR0137793
42 D T Wise, Research announcement: the structure of groups with a quasiconvex hierarchy, Electron. Res. Announc. Math. Sci. 16 (2009) 44 MR2558631
43 D T Wise, The structure of groups with a quasiconvex hierarchy, preprint (2011)